# SDR MASA2009050200148

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 16,205 hours, 11,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7185 ORD-JAX.  CREW REPORTED SMOKE IN THE CABIN WITH BOTH PACKS ON USING THE APU.   MX OPS CHECKED THE PACKS AND APU'S WITH NO FAULTS OR FURTHER SMOKE NOTED.
